# SDR SWAA060360

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 58,557 hours, 47,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND CABIN EMERGENCY EXIT LIGHT INOP AT ROW 21 ABC.  RELAMPED LIGHT PER MM.
